# SDR A6WA201240374

- Difficulty date: February 20, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5200 · Doors
- Part: Rib
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEB ENTRY DOOR HAS SUPPORT FRAMEWORK DAMAGED ( UNDER STRUCTURE).  REPAIRED AEB ENTRY DOOR BY REMOVING DAMAGED RIB, DUPLICATED NEW RIB OF NEW MATERIAL AND INSTALLED SRM 51-24-16, 51-42-06.
